← Return to Is anyone using Rytary

Discussion
tllaes (@tllaes)

Is anyone using Rytary

Parkinson's Disease | Last Active: 2 days ago | Replies (56)

Comment receiving replies
@hjscheib

Worst symptom is in the non-movement area – the nervousness & anxiety I almost consistently get (now) after the mid-day dose of 4 Rytary capsules. I can't determine if the anxiety/nervousness is a result of the diminishing effects of the venlafaxine or with too much of the Rydary building up.

Jump to this post


Replies to "Worst symptom is in the non-movement area - the nervousness & anxiety I almost consistently get..."

I understand what you are saying, @hjscheib. Has the increased anxiety and nervousness become worse since taking the Rytary?
If you think there is some correlation between the use of the Rytary and the increased anxiety, you might consider calling your doctor's office and seeing if you could decrease the Rytary a little.

Are you still taking the carbidopa/levodopa?

  Request Appointment